Flash Flood, Warren
- When
- June 17, 12:00 AM EST to 6:00 AM EST
- Where
- Warren County, Hague
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 43.750, -73.517
State Route 9N flooded at Indian Harbor Drive.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 16, 8:58 PM EST, 3 hours 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 958 PM EDT THU JUN 16 2005 .DISC...UPDATE TO REMOVE CHANCE OF THUNDER. OTHERWISE NO CHANGES. FLOOD WATCH REMAINS UP. AT FIRST...IT LOOKS DRIER AIR MIGHT TRY TO MOVE IN...BUT UNFORTUNATELY...THE UPPER AIR LOW WELL BACK IN CENTRAL NY...IS BACKING THE FLOW TO THE POINT THAT ENHANCED MOISTURE COULD PUSH ALL THE BACK INTO OUR NW AREAS. WILL KEEP THE FLOOD WATCH GOING. .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...FLASH FLOOD WATCH FOR HAMILTON...WARREN...FULTON...HERKIMER...SARATOGA...AND WASHINGTON COUNTIES THROUGH FRIDAY AFTERNOON. VT...NONE. **********PREVIOUS AREA FORECAST DISCUSSION***************** .SHORT TERM (TONIGHT THROUGH SATURDAY)...COOLER TEMPERATURES WITH RAIN SHOWERS WILL CONTINUE THROUGH THE FIRST HALF OF THE WEEKEND WITH AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE REGION. WILL CONTINUE THE FLOOD WATCH ACROSS THE NORTHERN THIRD OF THE AREA (SEE BOTTOM OF DISC FOR EXACT COUNTIES IN THE WATCH). WARREN COUNTY HAS SEEN VERY HIGH PRECIP AMOUNTS THIS WEEK. LATEST RADAR PICTURE SHOWING HEAVIEST PRECIPITATION ACROSS THE CENTRAL TO SOUTHERN THIRD OF THE CWA. A FEW RUMBLES OF THUNDER ARE EMBEDDED IN SOME OF THE HEAVIER CELLS BUT NOTHING SEVERE. ONE THING THAT WILL KEEP ANY CELLS FROM BECOMING SEVERE TODAY WOULD BE THE LACK OF HEATING...SINCE MOST AREAS STAYED MOSTLY CLOUDY TO CLOUDY ALL DAY TODAY. PRECIP AMOUNTS SO FAR TODAY HAVE BEEN LESS THAN HALF AN INCH...BUT A FEW ISOLATED AREAS IN SCHENECTADY AND MONTGOMERY COUNTIES MAY HAVE PICKED UP SLIGHTLY HIGHER AMOUNTS IN HEAVIER RAIN. TEMPERATURES THIS AFTERNOON HAVE BEEN CONSIDERABLY COOLER THAN WHAT WE HAVE HAD THE PAST WEEK. HIGH TEMPERATURES HAD A TOUGH TIME REACHING 70 ACROSS MOST LOCATIONS IN THE CWA. FOR TONIGHT...WENT WITH CATEGORICAL TO LIKELY POPS ACROSS THE CWA. TEMPERATURES IN THE SHORT TERM PERIOD OF THE FORECAST WILL BE A FEW DEGREES BELOW NORMAL WITH THE UPPER LEVEL LOW OVER THE REGION. THE WARMER AIR IS GOING TO BE TRAPPED UP IN HUDSON BAY. WILL KEEP PRECIP IN THE FORECAST FRIDAY AND START TO TAPPER OF PRECIP BY SATURDAY MORNING. MODELS STILL KEEPING IN MOISTURE FOR FIRST HALF OF SATURDAY. && .LONG TERM (SUNDAY THROUGH THURSDAY)...SUNDAY LOOKS LIKE THE NICER DAY OF THE WEEKEND WITH HIGH PRESSURE AND TEMPERATURES IN THE MID 70S. THINGS DRY OUT FOR THE EXTENDED PERIOD OF THE FORECAST AS THE UPPER LEVEL LOW PRESSURE SYSTEM EXITS OUT OF THE REGION AND A HIGH PRESSURE SYSTEM BUILDS INTO THE REGION. HAVE KEPT THINGS DRY FOR THE LONG TERM AND LEANED TOWARDS HPC GUIDANCE FOR TEMPERATURES...POPS AND WIND DATA. && .AVIATION...AS AN OCCLUDED FRONT SLOWLY WORKS ACROSS OUR AREA LOOK FOR MAINLY MVFR CEILINGS THROUGH MIDDAY FRIDAY...WITH SHOWERS AND ISOLATED THUNDERSTORMS OCCASIONALLY DROPPING CONDITIONS TO IFR. SURFACE WINDS WILL GENERALLY BE 10 KTS OR LESS EXCEPT IN EXCEPT VICINITY OF ANY ISOLATED THUNDERSTORMS...WHICH THEY BRIEFLY COULD GUST TO ABOUT 25. THUNDERSTORM THREATS ARE LOW ENOUGH ONLY TO INCLUDE VCTS AT THIS TIME. && .HYDROLOGY...A FLOOD WATCH IS IN EFFECT FOR HAMILTON...HERKIMER...WARREN...FULTON...SARATOGA AND WASHINGTON COUNTIES THROUGH 6PM. QPF VALUES WILL BE GREATEST ACROSS THE NORTHERN THIRD OF THE CWA. AGAIN AS MENTIONED THIS AM...CONCERN WILL BE FOR AREAS WHERE HEAVY PRECIPITATION HAS FALLEN DURING THE PAST WEEK. SOME LOCATIONS IN HSA HAVE RECEIVED 4 TO 10 INCHES OF RAIN AND THOSE AREAS CAN TAKE LITTLE ADDITIONAL RAINFALL. PRECIPITABLE WATER AMOUNTS FOR TONIGHT INTO TOMORROW ARE AROUND AN INCH THE NEXT 24 HOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...FLASH FLOOD WATCH FOR HAMILTON...WARREN...FULTON...HERKIMER...SARATOGA...AND WASHINGTON COUNTIES THROUGH FRIDAY AFTERNOON. VT...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1015 PM EDT THU JUN 16 2005 NYZ032-033-038-039-041>043-050-082>084-171100- HAMILTON NY-NORTHERN FULTON NY-NORTHERN HERKIMER NY- NORTHERN SARATOGA NY-NORTHERN WARREN NY-NORTHERN WASHINGTON NY- SOUTHEAST WARREN NY-SOUTHERN FULTON NY-SOUTHERN HERKIMER NY- SOUTHERN SARATOGA NY-SOUTHERN WASHINGTON NY- 1015 PM EDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS...THE MOHAWK VALLEY AND THE LAKE GEORGE SARATOGA REGION. .TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6PM FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...BUT THEY ARE NOT EXPECTED TO REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. CTZ001-013-MAZ001-025-NYZ040-047>049-051>054-058>061-063>066- VTZ013>015-171100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN LITCHFIELD CT- SCHOHARIE NY-SOUTHERN BERKSHIRE MA-SOUTHERN LITCHFIELD CT- WESTERN ALBANY NY-WESTERN COLUMBIA NY-WESTERN DUTCHESS NY- WESTERN GREENE NY-WESTERN RENSSELAER NY-WESTERN SCHENECTADY NY- WESTERN ULSTER NY-WESTERN WINDHAM VT- 1015 PM EDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...THE MID HUDSON VALLEY...THE BERKSHIRES...THE LITCHFIELD HILLS...THE CATSKILLS...THE EASTERN MOHAWK VALLEY AND SOUTHERN VERMONT. .TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...BUT THEY ARE NOT EXPECTED TO REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
813 PM EDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD WAPPINGERS FALLS 41.60N 73.92W
06/16/2005 DUTCHESS NY NEWSPAPER
ANGLE HILL ROAD DAMAGED FROM FLOODING.
&&
HJOHNSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1211 AM EDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLASH FLOOD JOHNSBURG 43.52N 73.96W
06/17/2005 WARREN NY LAW ENFORCEMENT
ROUTE 28 WASHOUT IN THE TOWN DUE TO FLOODING.
&&
HJOHNSONThe Burlington radar (KCXX), 89 km away, was scanning. The volume nearest the first event began at 05:00 UTC.
1 flash flood. Local standard time, as filed.
State Route 9N flooded at Indian Harbor Drive.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2005Every state in 2005This day in weather historyWarnings in New York, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459558.